EconPapers    
Economics at your fingertips  
 

Repeated Moral Hazard and Recursive Lagrangeans

Antonio Mele

No 482, 2008 Meeting Papers from Society for Economic Dynamics

Abstract: I solve a repeated moral hazard model with a fast and flexible numerical algorithm. Instead of applying the traditional Abreu, Pierce and Stacchetti (1990), I extend the Lagrangean techniques developed in Marcet and Marimon (1998) to the principal-agent framework. A numerical procedure is proposed, that is much faster than the traditional algorithms based on the promised utilities approach, and that can easily deal with large state spaces. Given the computational speed, the algorithm is especially suitable for applications with many state variables and for calibration purposes.

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
https://red-files-public.s3.amazonaws.com/meetpapers/2008/paper_482.pdf (application/pdf)

Related works:
Journal Article: Repeated moral hazard and recursive Lagrangeans (2014) Downloads
Working Paper: Repeated moral hazard and recursive Lagrangeans (2011) Downloads
Working Paper: Repeated moral hazard and recursive Lagrangeans (2010) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:red:sed008:482

Access Statistics for this paper

More papers in 2008 Meeting Papers from Society for Economic Dynamics Society for Economic Dynamics Marina Azzimonti Department of Economics Stonybrook University 10 Nicolls Road Stonybrook NY 11790 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Christian Zimmermann ().

 
Page updated 2024-01-24
Handle: RePEc:red:sed008:482